# SDR CHQA201000084

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 12,826 hours, 11,163 cycles
- Engine: Allsn AE3007A
- Engine time: 21,050 hours, 17,962 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FLIGHT ATTENDANT REPORTED A BURNING RUBBER SMELL.  THE FIRST OFFICER WENT BACK TO CONFIRM AND THE SMELL DISSIPATED ALMOST IMMEDIATELY, AND THE FLIGHT CONTINUED.  SOON AFTER THE SMELL RETURNED AND THE FLIGHT DIVERTED TO SDF WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIR CONDITIONING SYSTEM AND PERFORMED HIGH POWER ENGINE RUNS WITH THE PACKS IN THE FULL HOT MANUAL MODE WITH NO DEFECTS NOTED.
